MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 20350ET
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd smartsite¿ extension set the components separated.There was no report of patient impact.The following information was provided by the initial reporter: we open a new in-line filter yesterday (b)(6) 2023, and it came broken around the discs area.
 
Additional Manufacturer Narrative
H.3: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 12-may-2023.Investigation summary: a complaint of filter being received broken was received from the customer.A sample was returned for investigation.Through visual inspection, the defect was confirmed.The set had separated at the lower part of the filter due to damage.The piece where the tubing connects to the filter had broken off into the tubing.A device history record review for model 20350et, lot number 21079233 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.It was determined that this defect was a supplier issue.The supplier of this filter was also notified of this defect.An investigation of the sample was performed by the supplier.Due to the damage of filter, and the piece being fully broken off inside the tubing, it was determined that the filter was broken at the time of the set assembly.The root cause of the damage could not be determined.
 
Event or Problem Description
It was reported while using bd smartsite¿ extension set the components separated.There was no report of patient impact.The following information was provided by the initial reporter: we opened a new in-line filter yesterday 4/25/2023, and it came broken around the discs area.

Brand Name
BD SMARTSITE¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16962170
Report Number9616066-2023-00949
Device Sequence Number5237839
Product Code FPA
UDI-Device Identifier50885403229754
UDI-Public(01)50885403229754
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/30/2024
Device Model Number20350ET
Device Catalogue Number20350ET
Device Lot Number21079233
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown